# SDR AALA20150312003

- Difficulty date: March 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 92,351 hours, 14,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 32HJ IS BROKEN.  R & R LIGHT ASSEMBLY.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-10.  SYS CHECKED NORMAL.
